The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generalized Rayleigh processes

Authors: K. S. Miller, R. I. Bernstein and L. E. Blumenson
Journal: Quart. Appl. Math. 16 (1958), 137-145
MSC: Primary 60.00
Correction: Quart. Appl. Math. 20 (1963), 395-395.
MathSciNet review: 94862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society